Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 172, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 29, 2017, 3:46 PM MDT for Kit Carson County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2017, 3:46 PM MDT (21:46 UTC)
- Expired
- Jun 29, 2017, 4:45 PM MDT
- In force
- 59 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 100 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:50 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -444 J/kg
- Mixed-layer LCL
- 2157 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695
WUUS53 KGLD 292146
SVRGLD
COC063-292245-
/O.NEW.KGLD.SV.W.0172.170629T2146Z-170629T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
346 PM MDT THU JUN 29 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Northwestern Kit Carson County in east central Colorado...
* Until 445 PM MDT
* At 346 PM MDT, a severe thunderstorm was located 7 miles north of
Seibert, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northwestern Kit Carson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3957 10290 3957 10267 3937 10258 3929 10298
3949 10310
TIME...MOT...LOC 2146Z 247DEG 11KT 3941 10291
HAIL...1.50IN
WIND...60MPH
$$
Lundquist5 follow-up statements
151
WWUS53 KGLD 292159
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
359 PM MDT THU JUN 29 2017
COC063-292245-
/O.CON.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
359 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN KIT CARSON COUNTY...
At 358 PM MDT, a severe thunderstorm was located 8 miles north of
Seibert, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Kit Carson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3957 10290 3957 10267 3937 10258 3934 10297
3949 10310
TIME...MOT...LOC 2158Z 247DEG 11KT 3943 10286
HAIL...1.25IN
WIND...60MPH
$$
Lundquist242
WWUS53 KGLD 292207
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
407 PM MDT THU JUN 29 2017
COC063-292245-
/O.CON.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
407 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN KIT CARSON COUNTY...
At 407 PM MDT, a severe thunderstorm was located 12 miles north of
Seibert, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Kit Carson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3957 10290 3957 10267 3949 10264 3936 10284
3938 10297 3949 10310
TIME...MOT...LOC 2207Z 210DEG 9KT 3947 10292
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Lundquist265
WWUS53 KGLD 292221
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
421 PM MDT THU JUN 29 2017
COC063-292245-
/O.CON.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
421 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN KIT CARSON COUNTY...
At 421 PM MDT, a severe thunderstorm was located 7 miles south of
Cope, or 18 miles north of Seibert, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Kit Carson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3957 10290 3957 10268 3949 10271 3943 10283
3943 10295 3951 10305
TIME...MOT...LOC 2221Z 238DEG 16KT 3956 10283
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Lundquist845
WWUS53 KGLD 292230
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
430 PM MDT THU JUN 29 2017
COC063-292245-
/O.CON.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
430 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL KIT CARSON COUNTY...
At 430 PM MDT, a severe thunderstorm was located 8 miles south of
Cope, or 18 miles north of Seibert, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Kit Carson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3957 10290 3957 10268 3950 10272 3949 10282
3951 10292 3955 10294
TIME...MOT...LOC 2230Z 245DEG 14KT 3956 10280
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Lundquist707
WWUS53 KGLD 292235
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
435 PM MDT THU JUN 29 2017
COC063-292245-
/O.EXP.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
435 PM MDT THU JUN 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIT CARSON
COUNTY WILL EXPIRE AT 445 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.
LAT...LON 3957 10290 3957 10268 3950 10272 3949 10282
3951 10292 3955 10294
TIME...MOT...LOC 2235Z 247DEG 11KT 3956 10279
$$
LundquistWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:37 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 29, 1:37 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Goodland KS 137 PM MDT Thu Jun 29 2017 .SHORT TERM...(Today through Saturday night) Issued at 317 AM MDT Thu Jun 29 2017 Forecast issues will be thunderstorm/severe weather chances through tonight. Satellite showing an amplified pattern from the Pacific to along the west coast of North America. After that the flow flattens out with several shortwave troughs within that flow. Stalled front is draped across the area at this time. Not a lot of time to take a look at everything this morning due to ongoing severe weather. So concentrated on the first 24 hours. Today/tonight...High resolution models and large scale models show a cluster of thunderstorms and a convectively induced 700 mb circulation over the far eastern portion of the area through mid morning. So will hold on to low pops through that time. Will probably be trimming off or ending most of the severe thunderstorm watch before the end of the shift. Tricky forecast through this period. Pretty sure that there will be lingering affects from this morning convection. Thinking the synoptic front will be south of the area. Also will probably have some outflow boundaries across the area but just not sure where. Am expecting drying and subsidence behind this mornings activity to keep most of the day dry until very late this afternoon. Left front quadrant remains over the southern portion of the area through the morning. That left front quadrant continues over the southern half of the area through the afternoon. During the night, most of the output develops a coupled jet structure over the area during the evening and looks to remain through the rest of the night. Models want to develop thunderstorms/convectively induced circulation center in the southwest portion later this afternoon. They then move thunderstorms and mcv mostly across the southern portion of the area during the evening. Then from late in the evening into the overnight hours, a rather strong northwest flow shortwave will move across the area. This in conjunction with the jet lift should increase coverage or bring in a second wave. Am concerned that the models may be underdoing the overnight convection. Friday/Friday night...Because of the strong shortwave and coupled jet lift, raised pops in the morning a little over what the builder gave me. Rainfall should end by late morning. Much cooler temperatures expected. May need to lower mins a little more. Saturday/Saturday night...Spent very little time on this period and kept what the builder gave me. .LONG TERM...(Friday night through Thursday) Issued at 137 PM MDT Thu Jun 29 2017 Flow aloft becomes northwesterly Friday night as a ridge builds over the southwestern CONUS. High pressure moves east onto the region, resulting in increased temperatures on Saturday as well as dry weather. Models hint at a quick shot at precipitation overnight on Saturday for the southern portion of the forecast area. The next shortwave set to impact the area arrives on Sunday, generating shower and thunderstorm chances in the afternoon and evening. The shortwave strengthens a lee trough, with southerly winds drawing moisture north. The increasing moisture along with decent shear and instability should be enough for a few severe thunderstorms. Will continue to monitor. Precipitation exits the region overnight. A somewhat active pattern continues into next week with the upper ridge expanding northeast and some moisture filtering northward underneath. A similar setup to Sunday will develop on Monday. However, in addition to this, a disturbance traverses the Rockies and advances across the area. This generates shower and thunderstorm chances again in the afternoon and evening hours. Dry conditions are anticipated on Tuesday as the system moves east. Wednesday and Thursday: The upper ridge over the southwestern portion of the country amplifies, expanding north and east, and flow aloft remains from the north northwest during this period on the eastern side of the high pressure. Guidance differs in the strength and position of the ridge. Kept slight to low chance PoPs each afternoon and evening as disturbances work their way through the flow. High temperatures during the period mainly range within the mid 80s to mid 90s across the region. Low temperatures stay in the 50s and 60s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1145 AM MDT Thu Jun 29 2017 KGLD, vfr conditions expected through the period. There will be a one to two hour window (23z-01z) where strong to severe thunderstorms producing wind gusts in excess of 50kts, large hail and heavy rainfall could impact the terminal. If this happens mvfr conditions likely. Otherwise precipitation coverage too low to include in the forecast. Winds generally from the north to northeast at speeds 11kts or less. KMCK, vfr conditions expected through the period. Isolated thunderstorms possible from taf issuance through about 21z but right now confidence too low to include in forecast. Rest of the forecast looks to be dry. Winds gusting to 25kts or so from 21z- 00z then north to northwest 10kts or less. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...BULLER SHORT TERM...BULLER LONG TERM...JBH AVIATION...99
Hazardous weather outlook, Jun 29, 10:15 AM MDT, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1015 AM MDT Thu Jun 29 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1015 AM MDT Thu Jun 29 2017 /1115 AM CDT Thu Jun 29 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...TODAY AND TONIGHT... Strong and severe thunderstorms are expected after 3 PM MDT (4 PM CDT) generally along and south of Interstate 70. Wind gusts over 70 mph producing blowing dust and reduced visibilities along with large hail will be the primary threats. Very heavy rainfall is also possible for a short period of time which could cause sharply reduced visibilities and possible flooding of poor drainage and low lying areas. The severe weather threat should be over by 9 PM MDT (10 PM CDT). .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... On Sunday afternoon and night, there will be a chance of thunderstorms across the entire area. Some of these storms could become severe. On Tuesday afternoon and night, isolated thunderstorms are expected across east central Colorado. A few of these storms could become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed after 3 PM MDT (4 PM CDT).
In the hours before
Local storm report, Jun 29, 9:50 AM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
950 AM MDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND GST 3 SSE WESKAN 38.82N 101.94W
06/29/2017 M76 MPH WALLACE KS MESONET
&&
HILLSpecial weather statement, Jun 29, 2:49 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Goodland KS 249 PM MDT THU JUN 29 2017 COZ091-292100- Kit Carson County CO- 249 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIT CARSON COUNTY UNTIL 300 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 4 miles southeast of Flagler, moving east at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Flagler and Seibert. This includes Interstate 70 in Colorado between mile markers 392 and 408. A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3918 10313 3933 10312 3936 10280 3916 10283 TIME...MOT...LOC 2049Z 272DEG 17KT 3924 10303 Lundquist
Special weather statement, Jun 29, 2:59 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Goodland KS 259 PM MDT THU JUN 29 2017 COZ091-292115- Kit Carson County CO- 259 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIT CARSON COUNTY UNTIL 315 PM MDT... At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 6 miles southeast of Flagler, moving east at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seibert and Vona. This includes Interstate 70 in Colorado between mile markers 396 and 412. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3919 10306 3933 10305 3937 10273 3916 10275 TIME...MOT...LOC 2058Z 272DEG 20KT 3924 10297 Lundquist
Special weather statement, Jun 29, 3:16 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Goodland KS 316 PM MDT THU JUN 29 2017 COZ091-292130- Kit Carson County CO- 316 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY UNTIL 330 PM MDT... At 316 PM MDT, Doppler radar was tracking a strong thunderstorm 6 miles southwest of Seibert, moving east at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seibert. This includes Interstate 70 in Colorado between mile markers 398 and 413. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3917 10303 3931 10301 3929 10272 3913 10274 TIME...MOT...LOC 2116Z 271DEG 7KT 3923 10294 Lundquist
Special weather statement, Jun 29, 3:30 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Goodland KS 330 PM MDT THU JUN 29 2017 COZ091-292145- Kit Carson County CO- 330 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY UNTIL 345 PM MDT... At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 5 miles south of Seibert, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seibert and Vona. This includes Interstate 70 in Colorado between mile markers 402 and 415. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3914 10296 3931 10293 3931 10268 3910 10270 TIME...MOT...LOC 2130Z 271DEG 20KT 3923 10285 Lundquist
Special weather statement, Jun 29, 3:34 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Goodland KS 334 PM MDT THU JUN 29 2017 COZ091-292145- Kit Carson County CO- 334 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY UNTIL 345 PM MDT... At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 6 miles northwest of Seibert, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Kit Carson County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3931 10303 3945 10306 3952 10280 3931 10276 TIME...MOT...LOC 2134Z 262DEG 9KT 3937 10295 Lundquist
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:42 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 33 min |
| Jun 28, 11:10 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 14 min |
| Jun 28, 11:25 PM MDT | Special Weather Statement | GLD | Cheyenne | 65 min |
| Jun 28, 11:54 PM MDT | Special Weather Statement | GLD | Kit Carson | 66 min |
| Jun 29, 12:07 AM MDT | Special Weather Statement | GLD | Cheyenne | 53 min |
| Jun 29, 1:10 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 50 min |
| Jun 29, 2:49 PM MDT | Special Weather Statement | GLD | Kit Carson | 11 min |
| Jun 29, 2:59 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Jun 29, 3:16 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 29, 3:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 15 min |
| Jun 29, 3:34 PM MDT | Special Weather Statement | GLD | Kit Carson | 11 min |
| Jun 29, 3:57 PM MDT | Tornado Warning | GLD | Kit Carson | 33 min |
| Jun 29, 5:10 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 65 min |
| Jun 29, 5:25 PM MDT | Special Weather Statement | GLD | Cheyenne | 20 min |
| Jun 29, 5:59 PM MDT | Special Weather Statement | GLD | Cheyenne | 16 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.